Tacrolimus-induced pain syndrome in a pediatric orthotopic liver transplant patient

G. E. Malat, R. E. Dupuis, B. Kassman, J. M. Rhoads, K. Freeman, S. Lichtman, M. W. Johnson, D. Gerber, K. Andreoni, J. Fair

Research output: Contribution to journalArticle

16 Scopus citations

Abstract

Post-transplant complications are common among patients receiving immunosuppressive medications, including pain syndromes. Recently, a pain syndrome, calcineurin-inhibitor induced pain syndrome (CIPS) has been described. To our knowledge, this article is the second report of tacrolimus-associated CIPS, and the first report in the pediatric setting.

Original languageEnglish (US)
Pages (from-to)435-438
Number of pages4
JournalPediatric Transplantation
Volume6
Issue number5
DOIs
StatePublished - Oct 1 2002
Externally publishedYes

    Fingerprint

Keywords

  • Liver transplantation
  • Pain
  • Pain syndrome
  • Pediatrics
  • Tacrolimus

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health
  • Transplantation

Cite this

Malat, G. E., Dupuis, R. E., Kassman, B., Rhoads, J. M., Freeman, K., Lichtman, S., Johnson, M. W., Gerber, D., Andreoni, K., & Fair, J. (2002). Tacrolimus-induced pain syndrome in a pediatric orthotopic liver transplant patient. Pediatric Transplantation, 6(5), 435-438. https://doi.org/10.1034/j.1399-3046.2002.02030.x